Abilify or Cymbalta making me sick

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 5/9/2009 10:05 AM (GMT -7)   
Anyone on these 2 meds? I've had stomach problems, fatigue and dizziness for a week...
and some depression...so I reduced the Abilify to 5 mgs. from 10mgs. last night and I
feel better today. I take 60mgs. of Cymbalta. The first 10 days I was on these meds I was
very sick but I got through it...I was originally on only 5mgs. of Abilify then the Pdoc bumped
it up to 10 bc I was anxious....but now I feel better back at 5mgs. for 1 day.

Learning2deal
Regular Member


Date Joined Aug 2007
Total Posts : 52
   Posted 5/10/2009 2:38 PM (GMT -7)   
It sounds like 10mg was just too much for you. I have been on both in the past and still take Abilify. I have had aniety. But the benefit from abilify outweights the side effects for me. The cymbalta I would not take because for one it wasn't helping and for two it has sexual side effets which for me at age 31 is a deal breaker. I hope this has been helpful and that you will give us an update...
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:41 PM (GMT -7)
There are a total of 2,732,805 posts in 301,057 threads.
View Active Threads


Who's Online
This forum has 151210 registered members. Please welcome our newest member, Margaretcb.
348 Guest(s), 14 Registered Member(s) are currently online.  Details
notsosicklygirl, Wdan, Psilociraptor, Hawaii-Guy, Admin, LG13, White Bird, Buzzlymeyear, sam12, Ggrlsav, Old Editor, Sue*Nash, julymorning, Sissy63


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer